de.mpg.escidoc.pubman.appbase.FacesBean
English
 
Help Guide Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
  Global existence of solutions of the Nordström-Vlasov system in two space dimensions

Lee, H. (2005). Global existence of solutions of the Nordström-Vlasov system in two space dimensions. Communications in Partial Differential Equations, 30, 663-687.

Item is

Basic

show hide
Item Permalink: http://hdl.handle.net/11858/00-001M-0000-0013-4E53-0 Version Permalink: http://hdl.handle.net/11858/00-001M-0000-0013-4E54-E
Genre: Journal Article

Files

show Files
hide Files
:
60187.pdf (Preprint), 265KB
Description:
-
Visibility:
Public
MIME-Type / Checksum:
application/pdf / [MD5]
Technical Metadata:
Copyright Date:
-
Copyright Info:
eDoc_access: PUBLIC
License:
-

Locators

show

Creators

show
hide
 Creators:
Lee, Hayoung1, Author
Affiliations:
1Geometric Analysis and Gravitation, AEI-Golm, MPI for Gravitational Physics, Max Planck Society, escidoc:24012              

Content

show
hide
Free keywords: -
 Abstract: The dynamics of a self-gravitating ensemble of collisionless particles is modeled by the Nordström-Vlasov system in the framework of the Nordström scalar theory of gravitation. For this system in two space dimensions, integral representations of the first order derivatives of the field are derived. Using these representations we show global existence of smooth solutions for large data. Errata in Vol. 30 Iss. 8 (2005) 1261-1262

Details

show
hide
Language(s): eng - English
 Dates: 2005
 Publication Status: Published in print
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Method: -
 Identifiers: eDoc: 60187
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: Communications in Partial Differential Equations
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: -
Pages: - Volume / Issue: 30 Sequence Number: - Start / End Page: 663 - 687 Identifier: -